# SDR UALA2013013000569

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 72,491 hours, 12,921 cycles
- Engine: Pwa PW4077
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 315W34299
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACCESS DOOR ASSY DAMAGED.
